Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 477, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 7:46 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 7:46 PM CDT (00:46 UTC)
- Expired
- Sep 26, 2012, 8:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 127 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 8:00 PM CDT | HAIL 1 | 1 W Burmah, OK | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1390 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
633 WUUS54 KOUN 270046 SVROUN OKC039-043-270130- /O.NEW.KOUN.SV.W.0477.120927T0046Z-120927T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 746 PM CDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA... SOUTHWESTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 830 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF BUTLER...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PUTNAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3610 9911 3590 9874 3564 9912 3574 9930 TIME...MOT...LOC 0043Z 215DEG 19KT 3575 9918 $$ AUSTIN
1 follow-up statement
610 WWUS54 KOUN 270108 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 808 PM CDT WED SEP 26 2012 OKC039-043-270130- /O.CON.KOUN.SV.W.0477.000000T0000Z-120927T0130Z/ CUSTER OK-DEWEY OK- 808 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN CUSTER AND SOUTHWESTERN DEWEY COUNTIES... AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF PUTNAM...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PUTNAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3610 9911 3592 9879 3570 9905 3577 9927 TIME...MOT...LOC 0103Z 215DEG 19KT 3584 9911 $$ AUSTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 26, 6:32 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 632 PM CDT WED SEP 26 2012 .AVIATION... SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/ DISCUSSION... THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED CHC POPS). BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER THAN...CLIMATOLOGY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 84 66 79 / 50 40 30 40 HOBART OK 66 83 65 77 / 70 50 40 50 WICHITA FALLS TX 70 88 66 81 / 40 30 20 50 GAGE OK 56 76 60 72 / 50 60 60 50 PONCA CITY OK 64 82 63 77 / 60 40 60 50 DURANT OK 68 89 67 88 / 20 30 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Sep 26, 11:45 AM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED SEP 26 2012
OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED SEP 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MUCH OF WESTERN...CENTRAL AND NORTHERN OKLAHOMA...
AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM SEYMOUR TEXAS...TO
WICHITA FALLS...TO DUNCAN OKLAHOMA...TO PAULS VALLEY...TO
HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
MIDNIGHT.
IMPACTS...
WIND GUSTS IN EXCESS OF 70 MPH...ALONG WITH LARGE HAIL TO THE SIZE
OF HALF DOLLARS...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH THESE STORMS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY THURSDAY MORNING.
DISCUSSION...
A STATIONARY FRONT LOCATED ACROSS NORTHERN OKLAHOMA IS EXPECTED TO
REMAIN ACROSS THE AREA THROUGH TONIGHT. THIS FRONT WILL ACT AS A
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. OTHER
THUNDERSTORMS MAY DEVELOP ALONG A DRYLINE WHICH WILL BE LOCATED
ACROSS THE TEXAS PANHANDLE. INITIALLY STORMS ARE EXPECTED TO REMAIN
MORE ISOLATED NEAR THESE BOUNDARIES ACROSS NORTHERN AND FAR WESTERN
OKLAHOMA...WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND
GUSTS. BY EVENING...STORMS WILL TRANSITION TO CLUSTERS AND LINE
SEGMENTS...POSING PRIMARILY A WIND THREAT AS THEY MOVE EAST AND
SOUTHEAST ACROSS OKLAHOMA. THE STORMS ARE EXPECTED TO WEAKEN
GRADUALLY OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.
CMSIn the hours before
Local storm report, Sep 26, 3:27 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL DUSTIN 35.27N 96.03W
09/26/2012 E1.00 INCH HUGHES OK POST OFFICE
&&
MDAYSpecial weather statement, Sep 26, 3:47 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 347 PM
CDT WED SEP 26 2012
OKZ032-262115-
HUGHES OK-
347 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUGHES COUNTY
UNTIL 415 PM CDT...
AT 343 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WETUMKA...
MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WETUMKA AND DUSTIN.
LAT...LON 3515 9600 3514 9602 3511 9625 3528 9630
3529 9624 3528 9598 3515 9599
TIME...MOT...LOC 2043Z 256DEG 19KT 3522 9621Special weather statement, Sep 26, 4:49 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT WED SEP 26 2012
OKZ031-032-262230-
SEMINOLE OK-HUGHES OK-
449 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEMINOLE AND
NORTHERN HUGHES COUNTIES UNTIL 530 PM CDT...
AT 445 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ACROSS
NORTHERN HUGHES COUNTY AND FAR EASTERN SEMINOLE COUNTY. THE
STRONGEST STORM WAS LOCATED 6 MILES SOUTH OF CROMWELL...MOVING
EAST AT AROUND 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...LAMAR...YEAGER AND HORNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3513 9654 3529 9654 3529 9609 3505 9608
3504 9609 3502 9609 3500 9609
TIME...MOT...LOC 2145Z 237DEG 21KT 3525 9643
AUSTINSpecial weather statement, Sep 26, 6:54 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED SEP 26 2012
OKZ033-TXZ083-270030-
HARMON OK-HARDEMAN TX-
654 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 730 PM CDT...
AT 652 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLIS...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HOLLIS AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3484 10000 3483 9975 3450 9984 3453 10000
3483 10000
TIME...MOT...LOC 2352Z 184DEG 15KT 3456 9994
AUSTINSpecial weather statement, Sep 26, 7:03 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 703 PM CDT WED SEP 26 2012 OKZ016-270045- CUSTER OK- 703 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUSTER COUNTY UNTIL 745 PM CDT... AT 701 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... BUTLER...MOOREWOOD AND FOSS RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. IF ON OR NEAR FOSS RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3579 9937 3580 9898 3548 9926 3551 9936 TIME...MOT...LOC 0001Z 208DEG 20KT 3561 9933 AUSTIN
Special weather statement, Sep 26, 7:26 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED SEP 26 2012
OKZ033-TXZ083-270100-
HARMON OK-HARDEMAN TX-
726 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON AND NORTHWESTERN
HARDEMAN COUNTIES UNTIL 800 PM CDT...
AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIS...
MOVING NORTHEAST AT AROUND 5 TO 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD...MCQUEEN AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3484 9999 3480 9973 3477 9972 3477 9969
3475 9967 3463 9967 3452 9968 3451 10000
3483 10000
TIME...MOT...LOC 0025Z 209DEG 9KT 3465 9993
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:03 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Sep 26, 7:26 PM CDT | Special Weather Statement | OUN | Harmon | 34 min |
| Sep 26, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| Sep 26, 7:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:02 PM CDT | Special Weather Statement | OUN | Harmon, Jackson | 43 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 41 min |
| Sep 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| Sep 26, 8:16 PM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 26, 8:20 PM CDT | Special Weather Statement | OUN | Roger Mills | 40 min |
| Sep 26, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 30 min |
| Sep 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Sep 26, 8:48 PM CDT | Special Weather Statement | OUN | Jackson | 57 min |
| Sep 26, 8:50 PM CDT | Special Weather Statement | OUN | Pottawatomie | 40 min |
| Sep 26, 8:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Sep 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Sep 26, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 40 min |
| Sep 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Sep 26, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Sep 26, 9:23 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Sep 26, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 30 min |
| Sep 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 48 min |
| Sep 26, 9:48 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 27 min |
| Sep 26, 9:51 PM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| Sep 26, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 58 min |
| Sep 26, 10:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Lincoln, Logan, Oklahoma | 30 min |
| Sep 26, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 41 min |
| Sep 26, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Sep 26, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 45 min |
| Sep 26, 11:02 PM CDT | Special Weather Statement | OUN | Cotton, Grady, Jefferson, McClain, Stephens | 43 min |
| Sep 26, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 60 min |
| Sep 26, 11:25 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Sep 26, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 44 min |
| Sep 26, 11:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Sep 26, 11:43 PM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Sep 26, 11:48 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 57 min |
| Sep 26, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Sep 26, 11:57 PM CDT | Areal Flood Advisory | OUN | Grady, McClain | 3 hr |
| Sep 27, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Sep 27, 12:18 AM CDT | Special Weather Statement | OUN | Noble | 42 min |
| Sep 27, 12:26 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole | 64 min |
| Sep 27, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more | 61 min |
| Sep 27, 4:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Sep 27, 3:35 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.